# SDR RAIA201203300001

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 18,910 hours, 17,739 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO STL.  MAINTENANCE INSPECTED AND REPLACED THE PNEUMATIC OUTFLOW VALVE.  SYSTEM OPS CHECKED GOOD.
